It is currently Fri Aug 18, 2017 1:21 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Mon Dec 22, 2014 7:36 pm 
Offline
New Poster
New Poster

Joined: Mon Dec 22, 2014 7:25 pm
Posts: 2
Hi all, today is my 5th day off of suboxone. I had an oxycodone habit for about two years and have been on suboxone for the past three years. This year I finally started tapering my dose, tapering to 0.25 mg for about 3 months before finally jumping off. I have been feeling pretty alright considering. However, right now it seems like my anxiety is getting worse and I'm starting to get back pain and just a crappy feeling. I've had the yawns and teariness for a few days too and general fatigue, but that is mostly a nuisance. I guess I'm just wondering how much of this I am creating in my head and how much of it is actual withdrawal symptoms. Also, just needed to get this off my chest and chat. Any input is appreciated. :D


Top
 Profile  
 
PostPosted: Mon Dec 22, 2014 7:56 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Mason,

Sometimes it is very hard to tell the difference between real physical wd and what is created in our mind because of our anxiety and worry about the jump. I wish I had a better answer for you, but I'm not sure if there is a sure fire way to tell which is which.

Overall, it sounds like you are doing pretty well. There is a really good drug that is completely non-addictive that seems to help with the anxiety. Have you ever heard of clonodine? Not klonopin (anti-anxiety meds) but clonodine (blood pressure med). Alot of people swear by it. I have found that it is especially helpful for the temperature fluxuations and general yuck feeling associated with wd. You will need a prescription for it, but most doctors won't have a problem giving it to you.

Take a minute and look around this section of the forum. You will see alot of posts from people going through exactly what you are and be able to get a sense of what is normal and what to expect moving forward.

Good luck, and welcome to our forum!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Mon Dec 22, 2014 8:02 pm 
Offline
Power Poster
Power Poster

Joined: Wed Jun 04, 2014 7:09 am
Posts: 71
Don't worry..If u ask me it's perfectly normal..do you have any wd meds like clonidine or something..?


Top
 Profile  
 
Our Sponsors
PostPosted: Mon Dec 22, 2014 8:07 pm 
Offline
New Poster
New Poster

Joined: Mon Dec 22, 2014 7:25 pm
Posts: 2
I have a prescription for 100 mg of hydroxyzine a day but it has lost effectiveness it seems.


Top
 Profile  
 
PostPosted: Wed Dec 24, 2014 6:29 pm 
Offline
New Poster
New Poster

Joined: Wed Dec 24, 2014 6:08 pm
Posts: 2
Hey bro I am on day nine and I jumped off 8mgs. I had no choice long story... anyway I will tell you it gets a little better every day the best advice keep busy and try not to think too much about it. Hot showers really worked and herbal tea. I still have not slept a full night but I know this will be one of my greatest personal triumphs and I will not go back ever. Subs are good for maintenance but I felt stuck plus again I had no choice. But we need to remember we are a lot stronger than we think!! Good luck man


Top
 Profile  
 
PostPosted: Sun Dec 28, 2014 1:06 am 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1543
I'll just add that most of my patients seem to hit a wall at about 10 days or so, where they feel like they've move backwards. The depression and fatigue go up a couple notches, and many people throw in the towel. The ones who get past this period tend to do well though, and say afterward that things got better ever day beyond that point. In other words, expect a very bad day or two... but know that you are close to the end once you get past that point.

Good luck!


Top
 Profile  
 
PostPosted: Sun Dec 28, 2014 4:03 am 
Offline
One Month or More
One Month or More

Joined: Fri Jun 20, 2014 8:35 pm
Posts: 33
Hi Mason,

Congratulations on coming off Sub!!!

I also jumped about eight days ago and am feeling an increase in anxiety, BP, fatigue and restlessness. These past two days have felt worse than the previous days. I wondered if from taking anything that affects anxiety levels and then not taking as much, can also increase the anxiety, like a rebound effect. I still take small doses of Clonodine and Gabapentin even when I don't feel I need them because I wasn't sure if I was feeling these changes because I was fairly quickly lowering and stopping the doses of meds, hence a rebound effect, or if they were truly blunting the anxiety and other symptoms and I wasn't realizing what was what but now continue to take the Clonodine and Gabapentin in low doses, even if just to avoid a rebound effect.

It was nice to read Dr. J's post that this is fairly normal in this time frame. Kind of a back step feeling for a few days, but if this is it, and most days will be better from here on out, then that's awesome!!

Glad not to feel alone in this. It does make one question what is going on for sure and why feel this way now, when we thought the worst was over. It's only a couple of days thankfully.

Have a good day!

Sage


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group